# SDR HALA20241227383

- Difficulty date: December 26, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 37,486 hours, 5,942 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 37,491 hours, 5,943 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Heat Exchanger
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS - #1 ENG AOHE AND AIR FLOW CONTROL S/N: 3200674-1588 LEAKS OIL FROM HEAT EXCHANGER. REPLACED AOHE PERR AMM 79-21-41-400 LEAK CHECK GOOD . OPD CHECK GOOD. OK FOR SVC
